Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Skin problems with pin head pimples over body started after taking antibiotics for blastocystis, have stopped them now. Cause?

Thank you for your reply. I started my skin problem two weeks after taking the antibiotic . Yes, it seems that it could have been drug related. But I have been off the Secnidal for THREE MONTHS now, and I also stopped taking S. Boulardii yeast for six weeks. I am sure I still have my Blastocystis , which I live with for at least three years with hardly any symptoms, but I know it s there at a low count. I have been tested Using gel for treatment is not a solution for me. I would have to apply it all over my body: full back down to the waist , upper front, neck and throat. Those pin head pimples are so tiny that nobody sees them unless looking for them very closely. I feel them though. When I scratch them, it makes a tiny red hole and some might infect. The dermatologist I have consulted is at a loss for an answer and suggested creams that don t help. It only helps the bigger ones that have infected after scratching . I have been alert regarding food and cannot find anything in that area. But I am investigating a cleansing of the body because it could be coming from inside. I wish we could find the cause. Thank you again. Protekme
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response is a drug rash.use a antibiotic like azithromycin.cetrazine and apply a calamine lotion all over the body.use a short coure of oral steriods if not subsided
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor